# SDR FDEA202410281728

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator
- Component part number: A5527605600046
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA WATER TRAPPED AREAS (470MM*100MM, 50MM*80MM) WERE FOUND AT R/H ELEVATOR TOP   SKIN PANEL T/E AREA, BETWEEN FASTENER NO.9 TO NO.11 *COUNTING T/E FASTENER FROM I/B   TO O/B* ACCOMPLSIEHD THE COMPOSITE REPAIR AT RH ELEVATOR TOP SKIN TRAILING EDGE BETWEEN   FASTENER NO.9 AND NO.11 I.A.W A300-600F SRM 55-21-12-201, PARA.5B&5F&5J,   PAGE.211~214&241~256&268~274, FIG.202&208~209&212 AND FEDEX EA NO:T6-5520-T0381400 P1,   SEQ NO:965, TITLE:STABILIZERS - ELEVATORS - RH ELEVATOR - SRM COMPOSITE REPAIRS ON   UPPER AND LOWER SKINS - RSC TRACKING. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM   6-2-100.
